# SDR SWAA087171

- Difficulty date: December 16, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 51,754 hours, 44,583 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND R2 DOOR SLIDE OUT OF POSITION.  REPOSITIONED SLIDE PER MM.
